Caat55 wrote:In the chair getting premed. My nurse today gave me a name for what I am experiencing, Branchiospasms. It feels like a lump in my chest, throats constantly. It's a side effect of the oxilaplatin. It is the side effect that never goes away.
Had a bag blow up last night. I wish these vents worked for more than a day. My husband was so good about it, we stripped bed, changed sheets and showered. I eat a ton of vehhies, maybe that makes for more gas. It's a mess.
I haven't had the Bronchiospasm but it sounds awful.
I had a bag leak early on and it was contained by my clothing and a towel that I had under me. But it wasn't fun waking up and calling for help in the middle of the night. After that I determined that it would never happen again as a bigger leak would make for a big mess. So I always sleep with a towel underneath and I wake up every three hours to empty the bag. I have an iPhone nearby and set it for three hour intervals. And yes, it messes with your sleep and I feel down the stairs twice because I was so tired and didn't want to turn on the lights. I know others that do the same thing.
Sometimes I will just burp the bag if it's mostly gas but I'll still wake up.
Just another of those things to deal with.